Quick Info

Where: St Scholastica's College, Glebe
Cost: $6/session (unless specified otherwise)

Follow Us!

 

SYDCON Schedule

The SYDCON schedule is straight forward. Each session is either two, three, four or five hours, followed by a break of at least an hour for food and chat. Most games will be completed in one session. Some games may be multi-session (indicated in the blurb), and will run over two or more sessions (6+ hours).

2 Hour Games (D&D AL)

Session Times

Saturday

Sunday

Monday

5pm – 7pm

X

 

 


3 Hour Games

Session Times

Saturday

Sunday

Monday

 9am - 12pm

X

X

X

 1pm - 4pm

X

X

X

 5pm - 8pm

X

X

 

 

4 Hour Games (D&D AL)

Session Times

Saturday

Sunday

Monday

9am - 1pm

X

X

X

4pm - 8pm

X

X

 

 

5 Hour Games (D&D AL / Pathfinder)

Session Times

Saturday

Sunday

Monday

9am - 2pm

X

X

X

3pm - 8pm

X

X

 

 

Other Events

Evenings (after 8pm) are used for social gatherings. These are provided as an opportunity to meet up with your fellow gamers, trade stories, and maybe make some new friends. 

 

Prize-Giving

Following the last session at 4:30pm on the Monday, we hold a prize-giving session where awards are handed out to the best players, as selected by the GMs. Some of these are sponsored, and include vouchers and gaming materials, so make sure you attend so you don't miss out on your prizes.

 

After Party

After Prize-Giving approximately 5:00pm is over, we then adjourn to a local pub (Toxteth Hotel) for drinks and dinner.